# SDR SWAA2016020148543

- Difficulty date: December 24, 2015
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED, AT FASTENER HOLE COMMON TO FWD MLG BEAM FITTING, FWD OTBD HOLE APPROX RSS 225.  REPAIRED SKIN IAW ER & EA.
